# SDR FDEA202210242676

- Difficulty date: October 24, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 62,115 hours, 22,608 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLING LEFT DURING MOVEMENT IN ALL PHASES  OF GROUND OPS.   INSPECTED STEERING ACTUATOR AND LINKS IAW AMM  32-51-00-0 WITHOUT ANY DEFECT FOUND. PERFORMED  STEERING TENSION IN THE CABLES NWSA / NWSB / NGPPA  AND NGPPB IAW AMM 32-51-00-5-3 WITHOUT ANY DEFECT  FOUND. STEERING COLLAR SHOWING 0  IAW AMM  32-51-00-865-184-003. PERFORMED STEERING MOVEMENT  WITHOUT ANY ABNORMAL FEELING.   NO FAULT FOUND ON ANTISKID/AUTOBRAKE SYSTEM PER  MM:32-45-00-5 :  PER FIM  32-51  TREE 802 ACCOMPLISHED TAXI PER  JRH , AIRCRAFT FOLLOWS THE LINE WITHOUT DEVIATION .
